# SDR RAIA00207214

- Difficulty date: July 14, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,442 hours, 30,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 17811
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

5585-STL- WITH BATTERY AND EMERGENCY LIGHT SWITCH OFF, LAST THREE EMERGENCY LIGHTS REMAINED ON.  MAINTENANCE REMOVED AND REPLACED #5 EMERGENCY LIGHT BATTERY PACK, OPS OK.
